# SDR DALA2024020901757

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 434-456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 FWD CARGO COMPARTMENT FOUND 01EA FUSELAGE REPAIRED DOUBLE FASTENER IN POOR CONDITION AT STA434 TO STA456. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 615309-14 (0187820)
